# SDR HALA2019120900508

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 16,028 hours, 2,453 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 43282690002
- Part serial: 62846
- Condition: Faulted
- Location: Fuel System
- Part time: 16,022 hours, 2,452 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER REFUELING COMPLETE, FAULT FUEL TANK XFR FAULT CAME UP. // PERFORMED FUEL VALVES BITE TEST AND FOUND OUTER TANK INLET VALVE
1 ACTUATOR NOT OPENING. GROUND SCANNING INDICATED ACTUATOR 500QU1 FAULTING. REMOVED AND REPLACED ACTUATOR PER AMM 28-25-57. OPS CHECK GOOD. OKAY FOR SERVICE.
